Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 93, NWS Pittsburgh, PA

June 30, 2021Indiana County, Westmoreland County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 30, 2021, 2:03 PM EDT for Indiana County, Westmoreland County, Pennsylvania. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2021, 2:03 PM EDT (18:03 UTC)
Expired
Jun 30, 2021, 2:45 PM EDT
In force
42 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Indiana County, PA, Westmoreland County, PA

The radar

The Pittsburgh radar (KPBZ), 66 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 2:19 PM EDTTSTM WND DMG2 E Slickville, PAFIRE CHIEF REPORTING TREE DOWN AT INTERSECTION OF COUNTY ROAD AND ROMAN ROAD. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 11:47 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2021-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2021-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

383 
WUUS51 KPBZ 301803
SVRPBZ
PAC063-129-301845-
/O.NEW.KPBZ.SV.W.0093.210630T1803Z-210630T1845Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
203 PM EDT Wed Jun 30 2021

The National Weather Service in Pittsburgh has issued a

* Severe Thunderstorm Warning for...
  Southwestern Indiana County in west central Pennsylvania...
  Central Westmoreland County in southwestern Pennsylvania...

* Until 245 PM EDT.

* At 203 PM EDT, a severe thunderstorm was located near Delmont, or 7
  miles southeast of Apollo, moving east at 10 mph.

  HAZARD...Wind gusts to 60 mph.

  SOURCE...Radar.

  IMPACT...Expect damage to trees and power lines, resulting in some 
           power outages.

* Locations impacted include...
  Avonmore...                       Saltsburg...
  New Alexandria...                 Slickville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4041 7928 4034 7942 4046 7959 4054 7953
      4054 7951 4052 7949 4054 7948 4053 7947
      4053 7945 4054 7945 4050 7927
TIME...MOT...LOC 1803Z 287DEG 8KT 4049 7951 

HAIL...<.75IN
WIND...60MPH
 
$$
4 follow-up statements
061 
WWUS51 KPBZ 301814 RRA
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
214 PM EDT Wed Jun 30 2021

PAC063-129-301845-
/O.CON.KPBZ.SV.W.0093.000000T0000Z-210630T1845Z/
Indiana PA-Westmoreland PA-
214 PM EDT Wed Jun 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHWESTERN INDIANA AND CENTRAL WESTMORELAND COUNTIES...

At 214 PM EDT, a severe thunderstorm was located near Delmont, or 8
miles southeast of Apollo, moving east at 10 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Avonmore...                       Saltsburg...
New Alexandria...                 Slickville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4041 7928 4034 7942 4046 7959 4052 7953
      4052 7949 4054 7948 4053 7947 4053 7945
      4054 7945 4050 7927
TIME...MOT...LOC 1814Z 287DEG 8KT 4048 7948 

HAIL...<.75IN
WIND...60MPH
 
$$
388 
WWUS51 KPBZ 301827 RRA
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
227 PM EDT Wed Jun 30 2021

PAC063-129-301845-
/O.CON.KPBZ.SV.W.0093.000000T0000Z-210630T1845Z/
Indiana PA-Westmoreland PA-
227 PM EDT Wed Jun 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHWESTERN INDIANA AND CENTRAL WESTMORELAND COUNTIES...

At 227 PM EDT, a severe thunderstorm was located 7 miles northeast of
Delmont, or 10 miles southeast of Apollo, moving east at 10 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
Saltsburg...                      New Alexandria...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4041 7928 4034 7942 4044 7950 4050 7948
      4053 7942 4050 7927
TIME...MOT...LOC 1827Z 287DEG 8KT 4047 7944 

HAIL...<.75IN
WIND...60MPH
 
$$
887 
WWUS51 KPBZ 301838
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
238 PM EDT Wed Jun 30 2021

PAC063-129-301845-
/O.CON.KPBZ.SV.W.0093.000000T0000Z-210630T1845Z/
Indiana PA-Westmoreland PA-
238 PM EDT Wed Jun 30 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR SOUTHWESTERN INDIANA AND CENTRAL WESTMORELAND COUNTIES...

At 238 PM EDT, a severe thunderstorm was located 8 miles west of
Blairsville, or 10 miles north of Latrobe, moving east at 10 mph.

HAZARD...Wind gusts to 60 mph.

SOURCE...Radar.

IMPACT...Expect damage to trees and power lines, resulting in some 
         power outages.

Locations impacted include...
New Alexandria...                 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is occurring with this storm and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Move to an interior room on the lowest floor of a building.

Please report severe weather by calling 412-262-1988, posting to 
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH. 

&&

LAT...LON 4041 7928 4034 7942 4040 7947 4052 7938
      4050 7927
TIME...MOT...LOC 1838Z 287DEG 8KT 4046 7941 

HAIL...<.75IN
WIND...60MPH
 
$$
166 
WWUS51 KPBZ 301841
SVSPBZ

Severe Weather Statement
National Weather Service Pittsburgh PA
241 PM EDT Wed Jun 30 2021

PAC063-129-301851-
/O.EXP.KPBZ.SV.W.0093.000000T0000Z-210630T1845Z/
Indiana PA-Westmoreland PA-
241 PM EDT Wed Jun 30 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN INDIANA AND
CENTRAL WESTMORELAND COUNTIES WILL EXPIRE AT 245 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southwestern and west central Pennsylvania. A Severe Thunderstorm
Watch also remains in effect until 800 PM EDT for southwestern and
west central Pennsylvania.

LAT...LON 4041 7928 4034 7942 4040 7947 4052 7938
      4050 7927
TIME...MOT...LOC 1841Z 287DEG 8KT 4046 7941 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 1:28 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 30, 1:28 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
128 PM EDT Wed Jun 30 2021

.SYNOPSIS...
Warm and humid conditions will give way to showers and storms
this afternoon. Cooler weather is expected over the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Current conditions feature the development of showers and
thunderstorms into central and eastern OH as they track east through
the noon and into the afternoon. These cells are now breaking the cap
and tapping into the robust 3000 J/KG aloft. These are organizing as
well with good support aloft. Thus with the remnant boundary to the
north, further development is expected and so a Severe Thunderstorm
Watch has been issued. This will persist into the evening hours.

Nevertheless, have added pops through the afternoon period and into
the overnight as the front will keep convection going into the early
morning hours. Slightly slow storm motions, PWATs in the 1.6 to 1.7
range, and the potential of training due to the orientation of the
front, the threat of flooding is a concern. Will discuss the
potential for a Flash Flood Watch.

Occasional showers and storms will continue into Thursday as a cold
front crosses and the aforementioned upper trough continues to
deepen and pivots over the forecast area. The combination of the
slowing boundary and the west to east orientation combined with the
daytime heating on Thursday will lead to a possible eclipse of FFG in
many locations.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
By Thursday night, the boundary further slides southeast will cooling
temperatures and slightly drier air behind it. Aloft, ridging
attempts to intrude into the area cutting off moisture to the area
from the northwest. However, the pattern aloft yields a bit to a
semi blocking off the Atlantic coast. This keeps the upper low
meandering a bit longer. This will keep showers in place through
midday Friday. Models have had trouble with the exit of the blocking
feature but overall agree on an exit in precip by Friday afternoon
and evening. While a few showers may remain, and overall drying
pattern is likely.

With that said, have gone with slight chance pops in the Friday
night timeframe. With lessening amounts in time.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Shower remain but lessening chances and cooler temperature continue
Saturday with the upper low over the forecast area...followed by
drier conditions and near normal temperatures on Independence Day as
high pressure builds in from the west. The heat and drier conditions
return in

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
High pressure will maintain VFR until a pre-frontal shortwave prompts
widespread shower and thunderstorm development this
afternoon/evening. Much of the far north terminals and far southeast
terminals are still experiencing VFR. Northwest terminals are seeing
this convection. TEMPO TSRA are included for most ports this in
anticipation. Gusty winds, lightning, and hail are possible with
these thunderstorms.

MVFR/IFR cigs and vis are expected early tomorrow
morning under cold advection.

.Outlook...
Occasional restrictions are expected through Friday as a troughing
pattern results in periodic moist convection.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&
Hazardous weather outlook, Jun 30, 12:56 PM EDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
1256 PM EDT Wed Jun 30 2021

WVZ511>514-011700-
Preston-Eastern Preston-Western Tucker-Eastern Tucker-
1256 PM EDT Wed Jun 30 2021

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This afternoon and tonight.

Strong thunderstorms will be possible this afternoon and evening.
Gusty winds will be the main threat. Localized flooding will also be
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Excessive rainfall may lead to instances of flooding Thursday and
Thursday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073>076-WVZ001>004-012-021-509-510-011700-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Indiana-Washington-Greene-Westmoreland-
Higher Elevations of Westmoreland-Fayette-
Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-
1256 PM EDT Wed Jun 30 2021

...SEVERE THUNDERSTORM WATCH 326 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for east central Ohio, northwest
Pennsylvania, southwest Pennsylvania, western Pennsylvania,
northern West Virginia and the northern panhandle of West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Excessive rainfall may lead to instances of flooding Thursday and
Thursday night.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, Jun 30, 12:56 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
1256 PM EDT Wed Jun 30 2021

PAZ020-021-073-301730-
Westmoreland-Beaver-Allegheny-
1256 PM EDT Wed Jun 30 2021

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
AND HEAVY RAIN WILL AFFECT SOUTH CENTRAL BEAVER...ALLEGHENY AND
NORTHWESTERN WESTMORELAND COUNTIES...

At 1256 PM EDT, strong thunderstorms were clustered over Pittsburgh,
moving northeast at 40 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Pittsburgh...                     Penn Hills...
Mount Lebanon...                  Bethel Park...
Ross Township...                  McCandless Township...
Monroeville...                    Moon Township...
McKeesport...                     Franklin Park...
Shaler Township...                Plum...

This includes the following highways...
  Pennsylvania Turnpike between mile markers 37 and 60.
  Interstate 79 in Pennsylvania between mile markers 59 and 73.
  Interstate 376 in Pennsylvania between mile markers 49 and 58, and
  between mile markers 63 and 84.

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a building or vehicle.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4028 8002 4047 8015 4042 8029 4052 8037
      4067 7986 4067 7976 4044 7959
TIME...MOT...LOC 1656Z 244DEG 35KT 4045 7996
Local storm report, Jun 30, 1:17 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
117 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     TSTM WND DMG     PLEASANT GROVE          39.95N  81.96W
06/30/2021                   MUSKINGUM          OH   911 CALL CENTER

            NUMEROUS TREES WITH POWER LINES DOWNED ACROSS THE TOWN.

&&

EVENT NUMBER PBZ2101829

FLH
Special weather statement, Jun 30, 1:29 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
129 PM EDT Wed Jun 30 2021

OHZ059-PAZ029-031-WVZ002>004-301800-
Belmont-Greene-Washington-Marshall-Brooke-Ohio-
129 PM EDT Wed Jun 30 2021

...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
EASTERN BELMONT...SOUTHERN WASHINGTON...NORTHWESTERN GREENE...OHIO...
MARSHALL AND BROOKE COUNTIES...

At 129 PM EDT, a strong thunderstorm was located near Wolfdale, or
near Washington, moving east at 20 mph.

Wind gusts up to 45 mph are possible with this storm.

Locations impacted include...
Wheeling...                       Washington...
Canonsburg...                     Martins Ferry...
Warwood...                        Bethlehem...
West Liberty...                   Triadelphia...
Valley Grove...                   Cecil-Bishop...
Wolfdale...                       McGovern...

This includes the following highways...
  Interstate 70 in West Virginia between mile markers 1 and 14.
  Interstate 70 in Pennsylvania between mile markers 0 and 31.
  Interstate 79 in Pennsylvania between mile markers 27 and 49.

This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.

LAT...LON 4016 7999 4000 8033 3995 8069 4011 8075
      4034 8019 4033 8017
TIME...MOT...LOC 1729Z 273DEG 19KT 4016 8036
Local storm report, Jun 30, 1:38 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
138 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     2 S CAMBRIDGE           40.00N  81.59W
06/30/2021                   GUERNSEY           OH   911 CALL CENTER

            TREES AND POWER LINES DOWN ALONG RTE 209W WEST AT
            BYESVILLE. ALSO TREES DOWN ON PETERS CREEK RD. AT CASTLE
            STATION VFD.

&&

EVENT NUMBER PBZ2101830

FLH
Special weather statement, Jun 30, 1:52 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
152 PM EDT Wed Jun 30 2021

PAZ023-301815-
Indiana-
152 PM EDT Wed Jun 30 2021

...AN AREA OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING GUSTY WIND
AND HEAVY RAIN WILL AFFECT EAST CENTRAL INDIANA COUNTY...

At 152 PM EDT, strong thunderstorms were clustered 7 miles northwest
of Northern Cambria, or 15 miles northeast of Indiana, moving east at
20 mph.

Wind gusts up to 55 mph are possible with this storm.

Locations impacted include...
Clymer...                         Cherry Tree...
Dixonville...                     Commodore...

Torrential rainfall also is occurring with this storm and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4072 7881 4058 7887 4059 7909 4073 7909
      4081 7881 4072 7880
TIME...MOT...LOC 1752Z 248DEG 18KT 4072 7889
Local storm report, Jun 30, 2:03 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
203 PM EDT WED JUN 30 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1242 PM     TSTM WND DMG     1 WSW NORTH ZANESVILLE  39.98N  82.02W
06/30/2021                   MUSKINGUM          OH   SOCIAL MEDIA

            REPORT OF TREES FALLING DUE TO WIND ESTIMATED AT 60
            MPH.

&&

EVENT NUMBER PBZ2101831

JF

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:02 PM EDTAreal Flood AdvisoryPBZMercer, Venango118 min
Jun 30, 12:40 PM EDTSpecial Weather StatementPBZWashington50 min
Jun 30, 12:56 PM EDTSpecial Weather StatementPBZAllegheny34 min
Jun 30, 1:04 PM EDTSevere Thunderstorm WarningPBZWashington26 min
Jun 30, 1:06 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland24 min
Jun 30, 1:19 PM EDTAreal Flood AdvisoryPBZAllegheny, Washington, Westmoreland3 hr
Jun 30, 1:23 PM EDTSevere Thunderstorm WarningPBZAllegheny, Washington, Westmoreland52 min
Jun 30, 1:29 PM EDTSpecial Weather StatementPBZWashington31 min
Jun 30, 1:52 PM EDTSpecial Weather StatementPBZIndiana23 min
Jun 30, 2:12 PM EDTFlash Flood WarningPBZAllegheny, Beaver, Washington, Westmoreland3 hr
Jun 30, 2:14 PM EDTFlash Flood WarningPBZAllegheny, Washington2 hr
Jun 30, 2:26 PM EDTSevere Thunderstorm WarningPBZWashington49 min
Jun 30, 2:37 PM EDTSevere Thunderstorm WarningPBZIndiana38 min
Jun 30, 2:41 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Washington34 min
Jun 30, 2:45 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland45 min
Jun 30, 3:03 PM EDTSpecial Weather StatementPBZArmstrong27 min
Jun 30, 3:13 PM EDTSpecial Weather StatementPBZGreene32 min
Jun 30, 3:29 PM EDTSpecial Weather StatementPBZFayette31 min
Jun 30, 3:32 PM EDTAreal Flood AdvisoryPBZArmstrong, Indiana3 hr
Jun 30, 3:35 PM EDTSpecial Weather StatementPBZForest25 min
Jun 30, 3:52 PM EDTSpecial Weather StatementPBZFayette23 min
Jun 30, 3:55 PM EDTSpecial Weather StatementPBZJefferson35 min
Jun 30, 4:29 PM EDTSpecial Weather StatementPBZButler31 min
Jun 30, 5:05 PM EDTSpecial Weather StatementPBZMercer25 min
Jun 30, 5:11 PM EDTSpecial Weather StatementPBZLawrence34 min
Jun 30, 5:58 PM EDTSevere Thunderstorm WarningPBZAllegheny, Beaver, Butler, Washington47 min
Jun 30, 6:44 PM EDTSpecial Weather StatementPBZAllegheny46 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.